# SDR USAA2009101292756

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CORROSION ON RIGHT HORIZONTAL STABILIZER UPPER SKIN AT STAB STA 176.64.  REPAIRED RIGHT HORIZONTAL STABILIZER UPPER SKIN AT STAB STA 176.64 IAW B737 SRM 55-10-13 REPAIR 3.
